MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; ELECTRODE RECORDING CATHETER
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported withdrawal difficulty may have been procedure related.
 
Event or Problem Description
During a pulmonary vein isolation procedure, the device became entangled near the patient's mitral valve.The catheter was advanced via antegrade approach and mapping began in the left atrium.While mapping, the catheter became entangled in the patient's mitral valve.Open chest surgery was required in order to avoid damaging the mitral valve or chordae tendineae during percutaneous removal of the catheter.The catheter tip was cut and the remainder of the catheter was removed from the sheath while the catheter tip was successfully extracted and there was no damage to the mitral valve.The procedure was successfully completed with a replacement catheter and the patient is in stable condition.The physician felt the cause was procedure related and not due to a performance issue with any abbott device.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7931374
Report Number3005334138-2018-00348
Device Sequence Number2064225
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberD-AVSE-DF10-F15
Device Lot Number6421831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;